References for Donald Ornstein

Version for printing

Articles:

  1. D S Ornstein, Ornstein isomorphism theorem, in Michiel Hazewinkel (ed.), Encyclopaedia of Mathematics (Springer-Verlag, Berlin-Heidelberg-New York, 2002).
    http://eom.springer.de/
  2. D S Ornstein, An Application of Ergodic Theory to Probability Theory, The Annals of Probability 1 (1) (1973), 43-58.
  3. Donald Samuel Ornstein, The International Who's Who 2004 (Routledge, 2003).

JOC/EFR March 2011

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Ornstein.html